# SDR SIMA991701

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 96GA0102
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3649 - AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  RETURNED TO FIELD.   REMOVED AND REPLACED THE LANDING GEAR HANDLE.  OPERATIONAL CHECK GOOD.   (X)
